# SDR KC8AN70CK072911

- Difficulty date: July 29, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N70CK
- Make and model: Amd FALCON20
- Aircraft serial: 128
- Aircraft time: 18,631 hours, 14,924 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Audio Panel
- Part number: G1444
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NUMBER 1 & 2 RADIOS WORKED INTERMITTENTLY IN FLIGHT, PROGRESSIVELY BECAME WORSE, NO RECEIVE ON NR 1, NO TRANSMIT OR RECEIVE ON NR 2.  RERACKED COMM NR 1 & NR 2 TRANSCEIVERS, CLEANED MOISTURE OFF CAPTAINS AUDIO PANEL CONNECTOR AND CLEANED COMM NR 1 & NR 2 CONTROL HEAD CONNECTORS.  OPERATIONAL CHECK OF SYSTEMS SATISFACTORY.
